Your Cart

Your cart is empty

Home  >  Volume 21 (2012)

A Generalization of Sufficient Conditions for Quasiconcavity of Twice Differentiable Real-Valued Single-Variable Functions by Peter E. Ezimadu, Vol 21, Pg 27 - 34
Sale price: $5.00
Quantity:

Abstract

This paper considers the characterizing properties used in the definition and recognition of real-valued single-variable quasiconcave functions. Through a presentation of the link between the first and second order conditions for quasiconcavity, it presents a characterization which unifies these various characterizing properties. Thus it provides an equivalence for the various definitions of quasiconcavity.
Close
Loading...